# SDR SWAA2014061128949

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 57,258 hours, 33,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63562101
- Part serial: 0150A
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE PRESS LOW.  R & R SLIDE ASSEMBLY IAW MT.
